A canonical dual approach for solving linearly constrained quadratic programs

Wenxun Xing, Shu Cherng Fang, Ruey Lin Sheu, Ziteng Wang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper provides a canonical dual approach for minimizing a general quadratic function over a set of linear constraints. We first perturb the feasible domain by a quadratic constraint, and then solve a " restricted" canonical dual program of the perturbed problem at each iteration to generate a sequence of feasible solutions of the original problem. The generated sequence is proven to be convergent to a Karush-Kuhn-Tucker point with a strictly decreasing objective value. Some numerical results are provided to illustrate the proposed approach.

Original languageEnglish
Pages (from-to)21-27
Number of pages7
JournalEuropean Journal of Operational Research
Volume218
Issue number1
DOIs
Publication statusPublished - 2012 Apr 1

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management

Fingerprint Dive into the research topics of 'A canonical dual approach for solving linearly constrained quadratic programs'. Together they form a unique fingerprint.

Cite this